# SDR ASAA2013052595429

- Difficulty date: May 25, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C339503
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 FLOORBEAM HAS AREAS OF CORROSION MAINLY AROUND CLIP NUT HOLES.  ACFT GROUNDED.  R & R FLOORBEAM UPPER TEE IAW EA 400-53EA-10598.
